Alert archive / South Carolina / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 16, NWS Columbia, SC

March 3, 20127 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Mar 3, 2012, 5:55 AM EST for 7 counties in South Carolina. It was in force for 80 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2012, 5:55 AM EST (10:55 UTC)
Expired
Mar 3, 2012, 7:15 AM EST
In force
80 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Kershaw County, SC, Lee County, SC, Orangeburg County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 87 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 6:19 AM ESTTSTM WND DMG5 Nnw Bishopville, SCDIAPATCH REPORTED TREES DOWN ON LEE STATE PARK ROAD NORTH NORTHWEST OF BISHOPVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 4:39 AM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 10.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS52 KCAE 031055
SVRCAE
SCC017-025-027-055-061-075-085-031215-
/O.NEW.KCAE.SV.W.0016.120303T1055Z-120303T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
555 AM EST SAT MAR 3 2012

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHESTERFIELD COUNTY IN CENTRAL SOUTH CAROLINA
  EASTERN KERSHAW COUNTY IN CENTRAL SOUTH CAROLINA
  LEE COUNTY IN CENTRAL SOUTH CAROLINA
  SOUTHEASTERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
  SUMTER COUNTY IN CENTRAL SOUTH CAROLINA
  CLARENDON COUNTY IN CENTRAL SOUTH CAROLINA
  NORTHERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 715 AM EST

* AT 552 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM JEFFERSON...TO CAMDEN...TO EASTOVER...TO
  NEAR NORTH. MOVEMENT WAS EASTWARD NEAR 50 MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE CHESTERFIELD...
  SUMTER...SUMMERTON...SOUTH SUMTER...PAGELAND...ORANGEBURG...
  MULBERRY...MILLWOOD...MANNING...ELLOREE...CHERAW...BROOKDALE...
  BISHOPVILLE AND OAKLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

&&

LAT...LON 3454 7983 3436 8028 3436 8017 3423 8011
      3415 8015 3400 7990 3394 7997 3385 7989
      3377 7999 3350 8009 3341 8023 3350 8108
      3356 8087 3375 8060 3417 8048 3442 8032
      3477 8050 3481 8039 3481 7993 3463 7979
TIME...MOT...LOC 1054Z 274DEG 42KT 3466 8032 3370 8087

$$
3 follow-up statements
698 
WWUS52 KCAE 031120
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
620 AM EST SAT MAR 3 2012

SCC055-031128-
/O.CAN.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
KERSHAW SC-
620 AM EST SAT MAR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR KERSHAW COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3412 8041 3437 8028 3459 8014 3475 7989
      3463 7979 3454 7983 3436 8028 3436 8017
      3423 8011 3415 8015 3400 7990 3394 7997
      3385 7989 3377 7999 3350 8009 3341 8023
      3350 8108 3356 8087 3375 8060
TIME...MOT...LOC 1118Z 274DEG 42KT 3464 7998 3368 8053

$$

SCC017-025-027-061-075-085-031215-
/O.CON.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
CHESTERFIELD SC-LEE SC-CALHOUN SC-SUMTER SC-CLARENDON SC-
ORANGEBURG SC-
620 AM EST SAT MAR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EST
FOR ORANGEBURG...CLARENDON...SUMTER...CALHOUN...LEE AND CHESTERFIELD
COUNTIES...

AT 618 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF LIKELY SEVERE THUNDERSTORMS.  THE LINE
EXTENDED THROUGH MCBEE...BISHOPVILLE...SUMTER...AND PINEWOOD. 
MOVEMENT WAS EASTWARD NEAR 50 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3412 8041 3437 8028 3459 8014 3475 7989
      3463 7979 3454 7983 3436 8028 3436 8017
      3423 8011 3415 8015 3400 7990 3394 7997
      3385 7989 3377 7999 3350 8009 3341 8023
      3350 8108 3356 8087 3375 8060
TIME...MOT...LOC 1118Z 274DEG 42KT 3464 7998 3368 8053

$$
719 
WWUS52 KCAE 031133
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
633 AM EST SAT MAR 3 2012

SCC025-031142-
/O.CAN.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
CHESTERFIELD SC-
633 AM EST SAT MAR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR CHESTERFIELD COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3371 8064 3376 8042 3397 8028 3412 8013
      3400 7990 3394 7997 3385 7989 3377 7999
      3350 8009 3341 8023 3350 8108 3356 8087
TIME...MOT...LOC 1132Z 274DEG 42KT 3463 7978 3367 8033

$$

SCC017-027-061-075-085-031215-
/O.CON.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
LEE SC-CALHOUN SC-SUMTER SC-CLARENDON SC-ORANGEBURG SC-
633 AM EST SAT MAR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EST
FOR ORANGEBURG...CLARENDON...SUMTER...CALHOUN AND LEE COUNTIES...

AT 632 AM EST...A LINE OF LIKELY SEVERE THUNDERSTORMS EXTENDED
FROM LYNCHBURG TO PINEWOOD TO CAMERON. MOVEMENT WAS
EASTWARD NEAR 50 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3371 8064 3376 8042 3397 8028 3412 8013
      3400 7990 3394 7997 3385 7989 3377 7999
      3350 8009 3341 8023 3350 8108 3356 8087
TIME...MOT...LOC 1132Z 274DEG 42KT 3463 7978 3367 8033

$$
599 
WWUS52 KCAE 031151
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
651 AM EST SAT MAR 3 2012

SCC061-031159-
/O.CAN.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
LEE SC-
651 AM EST SAT MAR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR LEE COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3361 8062 3369 8038 3380 8014 3398 8007
      3403 7996 3400 7990 3394 7997 3385 7989
      3377 7999 3350 8009 3341 8023 3350 8108
      3356 8087
TIME...MOT...LOC 1149Z 274DEG 42KT 3462 7954 3388 7973
          3366 8009

$$

SCC017-027-075-085-031215-
/O.CON.KCAE.SV.W.0016.000000T0000Z-120303T1215Z/
CALHOUN SC-SUMTER SC-CLARENDON SC-ORANGEBURG SC-
651 AM EST SAT MAR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM EST
FOR ORANGEBURG...CLARENDON...SUMTER AND CALHOUN COUNTIES...

AT 649 AM EST...A LINE OF THUNDERSTORMS EXTENDED FROM NEAR
TURBEVILLE TO MANNING...TO SUMMERTON...TO NEAR ELLOREE. MOVEMENT
WAS EASTWARD NEAR 40 MPH. SOME OF THE THUNDERSTORMS ALONG THE
LINE LIKELY CONTAINED WINDS OF 40 TO 60 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EST
SATURDAY MORNING FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3361 8062 3369 8038 3380 8014 3398 8007
      3403 7996 3400 7990 3394 7997 3385 7989
      3377 7999 3350 8009 3341 8023 3350 8108
      3356 8087
TIME...MOT...LOC 1149Z 274DEG 42KT 3462 7954 3388 7973
          3366 8009

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 4:52 AM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 3, 4:52 AM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
452 AM EST SAT MAR 3 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING...BRINGING
SHOWERS AND THUNDERSTORMS. SHOWERS WILL REMAIN OVER THE AREA
THROUGH TONIGHT. DRY HIGH PRESSURE WILL RETURN FOR SUNDAY INTO
THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...CONFERENCE CALL WITH SPC HAS RESULTED IN ISSUANCE OF
SEVERE THUNDERSTORM WATCH 67 FOR THE ENTIRE FORECAST AREA THROUGH
9AM. UPDATE FOR HEADLINES ALREADY ISSUED.

PREVIOUS DISCUSSION...WIDESPREAD SHOWERS AND THUNDERSTORMS TO
CROSS THE MIDLANDS AND CSRA THIS MORNING AHEAD OF AN APPROACHING
COLD FRONT. INSTABILITY AND MOISTURE FLUX INCREASING INCREASING
ACROSS THE AREA. DEEP LAYER SHEAR ALSO INCREASING AND THERE IS A
THREAT OF SEVERE THUNDERSTORMS THIS MORNING. MAIN THREAT WILL BE
WIND DAMAGE AND POSSIBLY LARGE HAIL. STILL CANNOT RULE OUT AN
ISOLATED TORNADO GIVEN HIGH SHEAR AND LOW CAPE ENVIRONMENT.

THE FRONT IS EXPECTED TO MOVE THROUGH CENTRAL SC BY MIDDAY...THEN
DECELERATE ACROSS THE EASTERN MIDLANDS AS A WAVE OF LOW PRESSURE
DEVELOP ALONG THE FRONT. THE FRONT WILL MOVE TO THE COAST BY EARLY
THIS EVENING.

MILD AND BREEZY CONDITIONS THIS MORNING. EARLY MORNING TEMPERATURES
IN THE UPPER 60S TO AROUND 70 ARE EXPECTED TO HOLD NEARLY STEADY
FOR FALL SLIGHTLY BEHIND THE FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
MODELS ARE IN GOOD AGREEMENT FOR THE SHORT TERM. THE FRONT WILL BE
OFF THE COAST THIS EVENING, BUT LINGERING RAINFALL IS LIKELY
OVERNIGHT...ESPECIALLY IN THE EAST. STRONG LARGE SCALE FORCING AND
UPPER LEVEL DIVERGENCE WILL OVERSPREAD THE REGION WITH THE
APPROACH OF AN UPPER LEVEL TROUGH.

HIGH SUNDAY WILL BE IN THE MID 50S TO LOWER 60S. SLIGHTLY MILDER
TEMPERATURES IN THE LOW TO MID 60S ARE EXPECTED MONDAY. OVERNIGHT
LOWS IN THE 30S WILL OCCUR SUNDAY MORNING...WITH FREEZING TEMPS
POSSIBLE MONDAY MORNING.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH MUCH OF THE
LONG TERM PERIOD. THIS WILL LEAD TO MORE DRY WEATHER AT LEAST THROUGH
THURSDAY. FRIDAY WILL SEE THE HIGH MOVE FAR ENOUGH OFFSHORE AND
WINDS ALOFT BECOME MORE SOUTHWESTERLY. THIS WILL ALLOW FOR A
POSSIBLE INCREASE IN MOISTURE AND RAIN CHANCES...BUT CONFIDENCE
NOT HIGH ENOUGH TO PUT MENTION OF RAIN IN FORECAST AT THIS TIME.

AS THE HIGH SETTLES IN EARLY IN THE WEEK...EXPECT TO HAVE STRONG
RADIATIONAL COOLING TUESDAY NIGHTS WITH HIGH PRESSURE OVER THE
AREA. TEMPERATURES IN THE 30S WILL BE POSSIBLE BOTH TUESDAY AND
WEDNESDAY MORNINGS. TEMPS WILL BEGIN TO MODERATE BY MIDWEEK WITH
THE RETURN OF UPPER LEVEL RIDGING.

&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
MVFR CONDITIONS QUICKLY OVERTAKING THE AREA AND WILL DOMINATE THE
PERIOD.

COLD FRONT CURRENTLY MARCHING INTO THE UPSTATE WILL PUSH SHOWERS
AND THUNDERSTORMS INTO CAE/CUB/AGS/DNL BETWEEN 10Z AND 11Z...THEN
REACH OGB BETWEEN 11Z AND 12Z. THESE THUNDERSTORMS HAVE A HISTORY
OF PRODUCING DAMAGING WINDS GUSTS AND HAIL. STRONG WINDS ALOFT
HAVE KEPT SURFACE WINDS GUSTY...HOWEVER HAVE KEPT WIND SHEAR IN
TAFS AS WINDS ALOFT WILL INCREASE OVER THE NEXT COUPLE OF HOURS.
COLD FRONT WILL PUSH OFFSHORE BY MIDDAY WITH LOW PRESSURE
DEVELOPING ALONG THE COAST. THIS WILL KEEP SHOWERS AND MVFR TO IFR
CONDITIONS OVER THE TAF SITES FROM THE AFTERNOON THROUGH THE END
OF THE TAF PERIOD.

EXTENDED AVIATION OUTLOOK...RAIN ALONG WITH MVFR...POSSIBLE
IFR...CONDITIONS CONTINUING THROUGH EARLY SUNDAY MORNING. BREEZY
CONDITIONS POSSIBLE SUNDAY MORNING THROUGH MONDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Mar 3, 4:50 AM EST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
450 AM EST SAT MAR 3 2012

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-041000-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
450 AM EST SAT MAR 3 2012

...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 9 AM EST THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

BREEZY CONDITIONS ARE EXPECTED FOR SUNDAY AND MONDAY...A LAKE WIND
ADVISORY MAY BE NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Mar 3, 5:54 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
554 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     TSTM WND DMG     LINCOLNTON              33.79N 82.48W
03/03/2012                   LINCOLN            GA   911 CALL CENTER

            DISPATCH REPORTED A COUPLE OF TREES DOWN ON AUGUSTA HWY
            SOUTHEAST OF LINCOLNTON.

&&

SJN
Local storm report, Mar 3, 5:55 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
555 AM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     TSTM WND DMG     PLUM BRANCH             33.85N 82.26W
03/03/2012                   MCCORMICK          SC   911 CALL CENTER

            DISPATCH REPORTED A COUPLE OF TREES DOWN HWY 221.

&&

SJN

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 4:03 AM ESTSevere Thunderstorm WarningCAEMcCormick61 min
Mar 3, 4:24 AM ESTSevere Thunderstorm WarningCAEEdgefield, Newberry, Saluda60 min
Mar 3, 4:52 AM ESTSevere Thunderstorm WarningCAEAiken, Fairfield, Lexington, Newberry, Richland83 min
Mar 3, 5:23 AM ESTSevere Thunderstorm WarningCAECalhoun, Fairfield, Kershaw, Lancaster, Lexington, Orangeburg and 2 more67 min
Mar 3, 5:32 AM ESTTornado WarningCAEKershaw, Richland13 min
Mar 3, 7:17 AM ESTSpecial Weather StatementCAEBamberg, Barnwell, Calhoun, Clarendon, Orangeburg58 min
Mar 3, 8:16 AM ESTSevere Thunderstorm WarningCAEBarnwell44 min
Mar 3, 8:54 AM ESTSevere Thunderstorm WarningCAEBamberg, Barnwell, Orangeburg51 min
Mar 3, 9:44 AM ESTSevere Thunderstorm WarningCAEBamberg, Orangeburg46 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.